Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 4:06 PM CDT for Uvalde County, Texas. It took effect at Oct 9, 2018, 7:44 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2018, 4:06 PM CDT (21:06 UTC)
- In effect from
- Oct 9, 2018, 7:44 PM CDT
- Expired
- Oct 10, 2018, 10:17 AM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabinal River at Sabinal (SABT2). The gauge peaked at 15.29 ft at Oct 9, 2018, 10:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
843
WGUS44 KEWX 092106
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
406 PM CDT Tue Oct 9 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Sabinal River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-101506-
/O.NEW.KEWX.FL.W.0075.181010T0044Z-181010T1517Z/
/SABT2.1.ER.181010T0044Z.181010T0100Z.181010T0317Z.NO/
406 PM CDT Tue Oct 9 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Sabinal At Sabinal.
* from this evening to Wednesday morning...or until the warning is cancelled.
* At 3:30 PM Tuesday the stage was 6.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
13.2 feet by this evening.The river will fall below flood stage by tonight.
* Impact...At 12.0 feet...Minor lowland flooding impacts lowest secondary roads,
crossings and low bridges.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Sabinal 10 12 6.7 Tue 03 PM 5.3 4.5 4.3 4.1 3.9
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
$$2 follow-up statements
984
WGUS84 KEWX 100136
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
836 PM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Nueces River At Laguna Affecting Uvalde County
Nueces River Below Uvalde Affecting Uvalde County
Sabinal At Sabinal Affecting Uvalde County
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-101935-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-181010T2048Z/
/UVAT2.2.ER.181008T1032Z.181009T1930Z.181010T0848Z.NO/
836 PM CDT Tue Oct 9 2018
The flood warning continues for
the Nueces River At Laguna.
* At 7:30 PM Tuesday the stage was 16.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early
tomorrow.
* Impact...At 17.0 feet...Moderate lowland flooding makes low bridges very
dangerous to motorists along Highway 55 at Hackberry Creek. The Nueces River
at Barksdale, and numerous crossings and low bridges in the headwaters and
Camp Wood Creek. Campers downstream should move themselves, vehicles, and
equipment from the banks of the river.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Laguna 7 10 16.3 Tue 07 PM 8.2 4.0 3.6 3.4 3.5
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-101935-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-181011T1220Z/
/UVLT2.3.ER.181008T2239Z.181010T0400Z.181011T0020Z.UU/
836 PM CDT Tue Oct 9 2018
The flood warning continues for
the Nueces River Below Uvalde.
* At 7:30 PM Tuesday the stage was 17.0 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by tonight. The
river will fall below flood stage tomorrow evening.
* Impact...At 21.0 feet...Lowest homes downstream in the east edge of Crystal
City flood. Numerous secondary roads and low bridges are extremely dangerous
to motorists above Barksdale to below Carrizo Springs. Livestock are cut off
and equipment destroyed in the flood plain from the headwaters to below Tilden
with massive damage to fencing and secondary roads.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Uvalde 10 11 17.0 Tue 07 PM 16.6 5.9 4.5 4.5 4.5
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC463-101718-
/O.EXT.KEWX.FL.W.0075.000000T0000Z-181010T1718Z/
/SABT2.1.ER.181010T0214Z.181010T0300Z.181010T0518Z.NO/
836 PM CDT Tue Oct 9 2018
The flood warning continues for
the Sabinal At Sabinal.
* At 7:45 PM Tuesday the stage was 7.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 14.1
feet by lat tonight...then rapidly fall below bankfull early Wednesday morning.
* Impact...At 16.0 feet...Moderate lowland flooding inundates lowest secondary
roads and bridges in the flood plain from the headwaters to the Frio River
confluence.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Sabinal 10 12 7.8 Tue 08 PM 7.4 4.6 4.3 4.1 3.9
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
$$
TXC127-101935-
/O.EXT.KEWX.FL.W.0070.181010T1546Z-181015T0941Z/
/ASRT2.3.ER.181010T1546Z.181012T0600Z.181014T2141Z.NO/
836 PM CDT Tue Oct 9 2018
The flood warning continues for
the Nueces River Near Asherton.
* At 7:30 PM Tuesday the stage was 10.1 feet.
* Flood stage is 20.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to
rise to near 28.9 feet by early Friday morning. The river will fall below
flood stage by Sunday afternoon.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a
large area of the flood plain. A mile of Farm to Market 190 near the river is
flooded and flow is within a foot of the Farm to Market 190 bridge floor over
the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
south and west of Carrizo Springs.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Asherton 18 20 10.1 Tue 07 PM 18.3 26.4 28.9 26.7 22.1
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$714
WGUS84 KEWX 100801
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
301 AM CDT Wed Oct 10 2018
...The flood warning is cancelled for the following rivers in Texas...
West Nueces River At Bracketville Affecting Kinney and Uvalde Counties
Sabinal At Sabinal Affecting Uvalde County
...The flood warning continues for the following rivers in Texas...
Nueces River At Laguna Affecting Uvalde County
Nueces River Below Uvalde Affecting Uvalde County
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC271-463-100831-
/O.CAN.KEWX.FL.W.0076.000000T0000Z-181010T1516Z/
/BTVT2.3.ER.181009T2055Z.181010T0115Z.181010T0400Z.NO/
301 AM CDT Wed Oct 10 2018
The flood warning is cancelled for
the West Nueces River At Bracketville.
* At 2:30 AM Wednesday the stage was 10.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 3.9 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Bracketville 9 15 10.3 Wed 02 AM 8.2 3.9 3.6 3.3 3.1
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
TXC463-102348-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-181010T2348Z/
/UVAT2.2.ER.181008T1032Z.181009T1930Z.181010T1148Z.NO/
301 AM CDT Wed Oct 10 2018
The flood warning continues for
the Nueces River At Laguna.
* At 2:30 AM Wednesday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast. The river will
continue to fall to below flood stage later this morning.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on
Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at
Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
Wood Creek in three places. Vehicular related drownings have occurred at all
these sites.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Laguna 7 10 11.3 Wed 02 AM 9.9 3.6 3.5 3.5 3.5
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-110201-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-181011T1630Z/
/UVLT2.3.ER.181008T2239Z.181010T0215Z.181011T0430Z.UU/
301 AM CDT Wed Oct 10 2018
The flood warning continues for
the Nueces River Below Uvalde.
* At 2:30 AM Wednesday the stage was 16.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast. The river
has crested and begun a slow fall. It will fall below flood stage this
afternoon or tonight.
* Impact...At 17.0 feet...Major flooding extends well into the flood plain.
Livestock in the flood plain should be moved to higher ground immediately.
Highways 57, 65, 85, 190, and Farm to Market 1025 are flooded and closed.
Fencing and roads are damaged.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Uvalde 10 11 16.7 Wed 02 AM 16.2 6.0 4.5 4.5 4.5
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC463-100831-
/O.CAN.KEWX.FL.W.0075.000000T0000Z-181010T1718Z/
/SABT2.1.ER.181010T0123Z.181010T0300Z.181010T0541Z.NO/
301 AM CDT Wed Oct 10 2018
The flood warning is cancelled for
the Sabinal At Sabinal.
* At 2:30 AM Wednesday the stage was 10.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 4.5 feet by tomorrow morning.
* Impact...At 10.0 feet...Flow extends into lowest areas of the flood plain with
no significant damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Sabinal 10 12 10.5 Wed 02 AM 8.2 4.5 4.3 4.1 3.9
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
$$
TXC127-110201-
/O.EXT.KEWX.FL.W.0070.181010T1554Z-181015T1024Z/
/ASRT2.3.ER.181010T1554Z.181012T0000Z.181014T2224Z.NO/
301 AM CDT Wed Oct 10 2018
The flood warning continues for
the Nueces River Near Asherton.
* At 2:30 AM Wednesday the stage was 18.0 feet.
* Flood stage is 20.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
near 28.7 feet by tomorrow evening. The river will fall below flood stage by
Sunday afternoon.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a
large area of the flood plain. A mile of Farm to Market 190 near the river is
flooded and flow is within a foot of the Farm to Market 190 bridge floor over
the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
south and west of Carrizo Springs.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Asherton 18 20 18.0 Wed 02 AM 18.7 26.7 28.6 26.4 22.6
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 2:44 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 9, 2:44 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 244 PM CDT Tue Oct 9 2018 .SHORT TERM (Tonight through Wednesday Night)... A line of showers and thunderstorms continues to push east with the back edge now nearing the I35 corridor. Ahead of the line a complex of showers and storms developed across the Coastal Plains and continues to push north across our eastern Counties. Overall, the threat of widespread Flash Flooding is low as the line has become more broken and has decent forward progress. Brief heavy rain with totals up to 1-2" will remain possible and could see some Flood Advisories needed from the heavier cells. We haven't seen any severe storms since the morning hours, but the chances are non-zero and some intensification remains possible. The eastern cells are currently strong with 30+ knot winds being reported. Rainfall will continue to push east in the late afternoon and evening hours and will break PoPs into 3-6 hour increments for the tonight forecast to properly show the trend of rain ending from west to east. Behind the rainfall, north winds and cooler/drier air will filter into the area. Lows tonight could reach the upper 50s for the Hill Country with 60s elsewhere. Highs tomorrow will remain in the 80s with dry weather continuing. Lows Wednesday night will be in the 50s and 60s across the area. && .LONG TERM (Thursday through Tuesday)... The beginning of the long-term forecast will remain mostly dry with the cooler temperatures continuing. Highs Thursday and Friday will remain in the 80s with lows in the 50s and 60s. Rain chances return to mainly the northwest CWA on Saturday as the remnants of Hurricane Sergio in the Pacific races across West Texas. Behind it a cold front is progged to move through the area Saturday night or Sunday with additional rain chances lasting through Monday night. Much cooler temperatures are possible behind this front with highs Monday currently forecasted to be in the 60s across the area with lows Tuesday morning in the 40s and 50s. It will be a welcome to Fall weather if this comes to fruition. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 66 81 59 79 60 / 40 - 0 - - Austin Bergstrom Intl Airport 66 81 58 79 59 / 50 - 0 - - New Braunfels Muni Airport 66 82 60 80 60 / 40 - 0 - - Burnet Muni Airport 61 78 56 76 57 / 20 - 0 - - Del Rio Intl Airport 63 86 65 82 66 / - 0 - 20 20 Georgetown Muni Airport 63 79 56 77 57 / 40 - 0 - - Hondo Muni Airport 65 85 62 81 62 / 10 0 0 - - San Marcos Muni Airport 66 81 59 79 59 / 40 - 0 - - La Grange - Fayette Regional 68 82 59 80 60 / 60 - 0 - - San Antonio Intl Airport 67 84 62 80 62 / 30 - 0 - - Stinson Muni Airport 68 84 63 81 62 / 30 - 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Huffman Synoptic/Grids...Hampshire
Hazardous weather outlook, Oct 9, 2:35 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 235 PM CDT Tue Oct 9 2018 TXZ171>173-183>194-202>209-217>225-228-101945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 235 PM CDT Tue Oct 9 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Showers and thunderstorms capable of gusty winds and brief heavy rainfall are expected southeast of Interstate 35 this afternoon and evening. Rain is expected to shift south of the region after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, all reports are welcome especially severe and flash flooding.
In the hours before
Local storm report, Oct 9, 11:22 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL MONTELL 29.53N 100.02W
10/09/2018 E1.75 INCH UVALDE TX LAW ENFORCEMENT
THE UVALDE SHERIFFS OFFICE REPORTED GOLF
BALL SIZE HAIL NEAR MONTELL.
&&
PAYSpecial weather statement, Oct 9, 1:54 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
154 PM CDT TUE OCT 9 2018
TXZ173-193-194-209-091945-
Williamson TX-Bastrop TX-Fayette TX-Lee TX-
154 PM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
NORTHEASTERN BASTROP...LEE AND NORTHEASTERN FAYETTE COUNTIES UNTIL
245 PM CDT...
At 153 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Round Top to near Smithville. Movement was
northwest at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Giddings, Lexington, Dime Box, Round Top, Fedor, Paige, Tanglewood,
Lake Somerville State Park & Trailway, Carmine, Knobb Springs,
Northrup, Ledbetter, Waldeck, Loebau, Hills, Lincoln, Nechanitz,
Manheim, Serbin and Blue.
LAT...LON 2999 9707 3050 9739 3052 9718 3046 9715
3055 9699 3054 9692 3046 9690 3046 9688
3043 9687 3039 9679 3025 9669 3025 9673
3020 9674 3016 9679 3014 9677 3017 9669
3015 9668 3015 9665 3004 9662
TIME...MOT...LOC 1853Z 155DEG 38KT 3012 9671 3007 9711
ZEITLERLocal storm report, Oct 9, 3:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 9 NNW BARKSDALE 29.84N 100.11W
10/09/2018 EDWARDS TX COUNTY OFFICIAL
THE TEXAS DEPARTMENT OF TRANSPORTATION
REPORTED FLOODING ALONG HIGHWAY 55 IN
BETWEEN ROCKSPRINGS AND BARKSDALE.
&&
PAYSpecial weather statement, Oct 9, 3:47 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT TUE OCT 9 2018
TXZ193-194-209-225-092130-
Lavaca TX-Bastrop TX-Fayette TX-Lee TX-
347 PM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...LEE...
FAYETTE AND NORTHWESTERN LAVACA COUNTIES UNTIL 430 PM CDT...
At 347 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lexington to near Muldoon to Shiner. Movement
was northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Giddings, La Grange, Schulenburg, Shiner, Flatonia, Lexington,
Moulton, Shelby, Fayetteville, Dime Box, Round Top, Fedor, Muldoon,
Lake Somerville State Park & Trailway, Carmine, Komensky, Swiss Alp,
Henkhaus, Rutersville and Northrup.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2963 9687 2958 9683 2955 9677 2934 9720
2960 9718 2964 9713 2967 9717 3044 9703
3051 9691 3046 9690 3039 9679 3032 9674
3029 9664 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3014 9665 2996 9657
TIME...MOT...LOC 2047Z 235DEG 50KT 3040 9701 2988 9711 2943 9718
ZEITLERThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 8, 9:14 PM CDT | Special Weather Statement | EWX | Frio | 46 min |
| Oct 8, 9:25 PM CDT | Special Weather Statement | EWX | Terrell | 50 min |
| Oct 9, 12:34 AM CDT | River Flood Warning | EWX | Val Verde | 8 hr |
| Oct 9, 1:11 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 109 min |
| Oct 9, 2:02 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 9, 2:11 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Oct 9, 3:10 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 65 min |
| Oct 9, 3:16 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 34 min |
| Oct 9, 3:41 AM CDT | Tornado Warning | EWX | Kinney, Val Verde | 34 min |
| Oct 9, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 63 min |
| Oct 9, 4:24 AM CDT | Tornado Warning | EWX | Kinney | 36 min |
| Oct 9, 4:34 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Oct 9, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 55 min |
| Oct 9, 5:02 AM CDT | Areal Flood Advisory | EWX | Kinney | 118 min |
| Oct 9, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Oct 9, 5:16 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Oct 9, 5:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Oct 9, 5:50 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| Oct 9, 5:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| Oct 9, 6:01 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Oct 9, 6:28 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 62 min |
| Oct 9, 7:28 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 62 min |
| Oct 9, 8:00 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Dimmit | 19 days |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Oct 9, 8:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 9, 8:37 AM CDT | Special Weather Statement | EWX | Kerr | 38 min |
| Oct 9, 9:17 AM CDT | River Flood Warning | EWX | Kinney, Uvalde | 6 hr |
| Oct 9, 9:44 AM CDT | Tornado Warning | EWX | Uvalde | 31 min |
| Oct 9, 9:58 AM CDT | Tornado Warning | EWX | Kerr | 20 min |
| Oct 9, 10:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 6 hr |
| Oct 9, 10:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Oct 9, 11:45 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| Oct 9, 11:56 AM CDT | Areal Flood Advisory | EWX | Medina | 2 hr |
| Oct 9, 12:16 PM CDT | River Flood Warning | EWX | Uvalde | 27 hr |
| Oct 9, 12:16 PM CDT | River Flood Warning | EWX | Uvalde | 34 hr |
| Oct 9, 1:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 113 min |
| Oct 9, 1:54 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Oct 9, 3:47 PM CDT | Special Weather Statement | EWX | Fayette, Lee | 43 min |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.